# SDR DALA1240840936

- Difficulty date: November 11, 2011
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 59,934 hours, 45,657 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054775
- Condition: Damaged
- Location: Bs 221
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT OUTBOARD SEAT TRACK DAMAGED BS 221, LBL44.  REPAIRED IAW ER/A 497684-14.
